MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293066030
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that inadvertent deployment occurred.The target lesion was located in the lower extremity.A 6 x 60 x 130 innova self-expanding stent was selected for use.Prior to the procedure, the stent started to deploy while being loaded onto the wire, before entering the patient's body.The yellow safety mechanism was still in place.The stent did not enter the patient's body and was removed from the wire, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the innova device was returned to our post market quality assurance laboratory.A visual and tactile examination identified an outer sheath kink 1mm distal from the distal end of the nose cone.The device was received with the stent already deployed from the delivery system.No issues noted with the deployed stent.A visual examination identified no issues with the tip and handle of the device.The safety lock was still attached to the handle, and there was no evidence of inner prolapse.This concludes the product analysis.
 
Event or Problem Description

Brand Name
INNOVA? VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23395153
Report Number2124215-2025-76794
Device Sequence Number15956248
Product Code NIP
UDI-Device Identifier08714729874003
UDI-Public(01)08714729874003(17)300220(10)35907221
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939293066030
Device Catalogue NumberH74939293066030
Device Lot Number0035907221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown